# SDR CA190417001

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,790 hours
- Engine: Lyc O360E1A6D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Camshaft
- Part number: LW16513
- Condition: Corroded
- Location: Engine
- Part time: 47 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAMSHAFT LW16513 AND TAPPETS LW16812 FOUND PITTED WHEN OIL CHANGE AND FILTER INSPECTION CARRIED OUT AD80-0403R2 PAR.B (TC# 20190417001)
